Medications and supplements can affect your heart muscles

Cardiomyopathy is a group of diseases that affect the heart muscle.[1]Early on there may be few or no symptoms. Others may have shortness of breath, feel tired, or have swelling of the legs due to …

Source: Medications and supplements can affect your heart muscles

Published by

connie dello buono

Health educator, author and enterpreneur motherhealth@gmail.com or conniedbuono@gmail.com ; cell 408-854-1883 Helping families in the bay area by providing compassionate and live-in caregivers for homebound bay area seniors. Blogs at www.clubalthea.com Currently writing a self help and self cure ebook to help transform others in their journey to wellness, Healing within, transform inside and out. This is a compilation of topics Connie answered at quora.com and posts in this site.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.